"ON THE EXISTENCE, UNIQUENESS, AND APPROXIMATION OF SOLUTIONS OF THE BO" by JAMES HAROLD. TOOP

Date of Award

1977

Publication Type

Doctoral Thesis

Degree Name

Ph.D.

Department

Mathematics and Statistics

Keywords

Mathematics.

Rights

info:eu-repo/semantics/openAccess

Abstract

Dept. of Mathematics and Statistics. Paper copy at Leddy Library: Theses & Major Papers - Basement, West Bldg. / Call Number: Thesis1977 .T666. Source: Dissertation Abstracts International, Volume: 38-04, Section: B, page: 1759. Thesis (Ph.D.)--University of Windsor (Canada), 1977.

Share

COinS